# SDR REXA2012052400917

- Difficulty date: May 24, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15144
- Aircraft time: 11,640 hours, 7,473 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE LINE FAIRING 422DB CRACKED.  REMOVED AND REPLACED HINGE LINE FAIRING 422DB IAW ARM 51-42-06.
